# SDR SWIA2020040349927

- Difficulty date: February 21, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 40,186 hours, 33,964 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER ATTACH CLIP CRACKED @ FS 280.0 STGR 3L.   (C-CHECK) RO 4/2/2020   REMOVED CRACKED ATTACH CLIP AT STGR L3 AND FS. 280 REPLACED WITH NEW ATTACH CLIP IAW CRJ 200 SRM AND SRM
